# SDR R61A201505110477

- Difficulty date: May 11, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,629 hours, 17,072 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085100001
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, POTABLE WATER SERVICE ACCESS PANEL  HINGE HALF IS CORRODED.  MAINTENANCE  R & R THE HINGE IAW AMM 53-03-62.
